# SDR SWIA202157078

- Difficulty date: January 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Corroded
- Location: Lt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH AILERON OTBD PCU ROD END CORRODED    (C-CHECK) RO 3/25/2021    LH AILERON OUTBOARD PCU ROD END REPLACED IAW CRJ 700 AMM 27-14-15-400-801-A01 SEE CONTINUE CARD FOR FULL DETAIL. COMPLIED WITH 27-900-1008-SKY.
